# SDR GTIA020343

- Difficulty date: March 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING, UPPER DOG LEG, BRACKET ATTACH TO BODY CRACKED.  REMOVED DAMAGED BRACKET RIGHT WING UPPER SURFACE.  FABRICATED NEW BRACKET.  INSTALLED NEW BRACKET.  (M)
